# SDR QMLA2010102310070

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N253AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0663
- Aircraft time: 808 hours
- Engine: Pwa PW206B
- Engine time: 808 hours, 822 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 03091032
- Condition: Burned
- Location: Evaporator
- Part time: 808 hours
- Component: Evaporator
- Component part number: EC1355201
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MED CREW DETECTED A BURNED RUBBER/PLASTIC ODOR COMING FROM CABIN AIR CONDITIONING VENT.  MECHANIC FOUND CONNECTOR SHORTED AND BURNED.  REMOVED CONNECTOR AND WIRED AFT FAN MOTOR DIRECT WITHOUT CONNECTOR THROUGH ENVIROMENTAL SPLICES.
